... while on it. But I am not sure if it is what is causing my constipation? I have recently swtiched birth control pills twice, so I am unsure if this is the cause or the topamax
Does topamax cause constipation? I have been on Topamax for approx 5 months and have lost weight?
Question posted by InPain247 on 28 June 2010
Last updated on 21 July 2010 by lking2619
I also take Topamax (since Feb. 2010). I have not had a problem with constipation since I have been on this medication. The neurologist who prescribed mine did not mention constipation as one of the side effects when she was going over the medication with me. Perhaps it could be the birth control pills. I know that when I changed birth control pills, I suffered from acute constipation until my body got used to the new pill. I hope this helps.
Cause of weight loss has indeed been an side effect of Topamax, but constipation has not been reported, however, it could cause abdominal pain/stomach pain, it would be better if you talked with the doc/pharmacist who prescribed the med, hope this helps?
- Topamax uses and safety info
- Topamax information for Healthcare Professionals (includes dosage details)
- Side effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.